A New Mixed Nonpolynomial Spline Method for the Numerical Solutions of Time Fractional Bioheat Equation

  • Ammar Muslim Abdullhussein Department Mathematics, Open Education College in Basrah, Basrah, Iraq
  • Hameeda Oda Al-Humedi Department Mathematics, Education College for Pure Science, Basrah University, Basrah, Iraq
Keywords: Fractional bioheat equations, Caputo fractional derivative, new mixed nonpolynomial spline, stability

Abstract

In this paper, a numerical approximation for a time fractional one-dimensional bioheat equation (transfer paradigm) of temperature distribution in tissues is introduced. It deals with the Caputo fractional derivative with order for time fractional derivative and new mixed nonpolynomial spline for second order of space derivative. We also analyzed the convergence and stability by employing Von Neumann method for the present scheme.

Published
2020-07-29
How to Cite
Abdullhussein, A. M., & Al-Humedi, H. O. (2020). A New Mixed Nonpolynomial Spline Method for the Numerical Solutions of Time Fractional Bioheat Equation. Iraqi Journal of Science, 61(7), 1724-1732. https://doi.org/10.24996/ijs.2020.61.7.21
Section
Mathematics